International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 25, Pages 1299-1308
Edge-disjoint Hamiltonian cycles in two-dimensional torus
1Unix Development Lab., MS/P963, IBM Corp., Poughkeepsie 12601, NY, USA
2Department of Mathematics and Computer Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait
3Computer Science Department, Oregon State University, Corvallis 97331-3902, OR, USA
Received 20 July 2003
Copyright © 2004 Myung M. Bae et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The torus is one of the popular topologies for the
interconnecting processors to build high-performance
multicomputers. This paper presents methods to generate
edge-disjoint Hamiltonian cycles in 2D tori.